# SDR UALA2011081504320

- Difficulty date: August 12, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 46,053 hours, 18,108 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT ARM.  ARMING HANDLE IS STUCK BETWEEN ARMED AND DISARMED.  FOUND SEAT BELT JAMMED IN GIRT BAR.  RELEASED BELT.
